[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Hemaglobin



Billie, the feosol won't hurt your bs, but your stool will turn greenish black, if you have any gastropariesis it may be affected btu you won't know till you take it for awhile, the hgb of 9.7 is a little low, but not to be too concerned about.  Oh i guess i should let you know, not only am i diabetic x 27 years i am also a critical care nurse, hope all turns out well.


Scott

>>> email @ redacted 05/03/02 12:11PM >>>
I have a question concerning my recent blood work.  My hemoglobin levels
are at 9.6 and my endo says they should be between 11 and 13.  He has
told me to begin taking an iron supplement twice a day.  The name of the
supplement is Feasol (???spelling). Will my hemoglobin being low cause
any special issues with me being a diabetic.  Is the supplement going to
cause my blood sugars to go crazy.  Anyone have any experiences?  :-)

Thanks in advance.
Billie
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org 
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml